Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 89, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 11, 2006, 11:01 PM CST for Jefferson County, Washington County, Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2006, 11:01 PM CST (05:01 UTC)
- Expired
- Mar 11, 2006, 11:40 PM CST
- In force
- 39 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Jefferson County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 64 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 11:35 PM CST | HAIL 0.75 | Hillsboro, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 6:49 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.0 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 789 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 120501 SVRLSX MOC099-221-120545- /O.NEW.KLSX.SV.W.0089.060312T0501Z-060312T0545Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 1101 PM CST SAT MAR 11 2006 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI NORTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI * UNTIL 1145 PM CST * AT 1100 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF RICHWOODS...OR ABOUT 9 MILES EAST OF ANTHONIES MILL...AND MOVING EAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... RICHWOODS... OLD MINES... DE SOTO... HILLSBORO... OLYMPIAN VILLAGE... CRYSTAL CITY... FESTUS... HERCULANEUM... PEVELY... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3813 9106 3792 9101 3813 9027 3834 9036 $$ CARNEY
3 follow-up statements
000 WWUS53 KLSX 120520 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1119 PM CST SAT MAR 11 2006 MOC221-120529- /O.CAN.KLSX.SV.W.0089.000000T0000Z-060312T0545Z/ WASHINGTON MO- 1119 PM CST SAT MAR 11 2006 ...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS EXITED WASHINGTON COUNTY. HOWEVER...A TORNADO WATCH REMAINS IN EFFECT UNTIL 2 AM...SO REMAIN ALERT FOR ADDITIONAL STRONG STORMS DURING THE REMAINDER OF THE EVENING...AND INTO THE PREDAWN HOURS. LAT...LON 3820 9080 3805 9064 3813 9027 3834 9036 $$ MOC099-120545- /O.CON.KLSX.SV.W.0089.000000T0000Z-060312T0545Z/ JEFFERSON MO- 1119 PM CST SAT MAR 11 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR SOUTHERN JEFFERSON COUNTY... AT 1115 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL OVER FLETCHER...MOVING EAST AT 45 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... DE SOTO...HILLSBORO...VICTORIA...HEMATITE...OLYMPIAN VILLAGE... MAPAVILLE...FESTUS...CRYSTAL CITY...HERCULANEUM AND PEVELY. TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. LAT...LON 3820 9080 3805 9064 3813 9027 3834 9036 $$ TRUETT
000 WWUS53 KLSX 120523 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1123 PM CST SAT MAR 11 2006 MOC099-120545- /O.CON.KLSX.SV.W.0089.000000T0000Z-060312T0545Z/ JEFFERSON MO- 1123 PM CST SAT MAR 11 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR SOUTHERN JEFFERSON COUNTY... AT 1119 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE OVER DE SOTO... MOVING EAST AT 55 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... HEMATITE...MAPAVILLE...OLYMPIAN VILLAGE...FESTUS...CRYSTAL CITY... HERCULANEUM AND PEVELY. LAT...LON 3820 9080 3805 9064 3813 9027 3834 9036 $$ CVKING
000 WWUS53 KLSX 120540 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1140 PM CST SAT MAR 11 2006 MOC099-120550- /O.CAN.KLSX.SV.W.0089.000000T0000Z-060312T0545Z/ JEFFERSON MO- 1140 PM CST SAT MAR 11 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JEFFERSON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. LAT...LON 3820 9080 3805 9064 3813 9027 3834 9036 $$ CVKING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 9:53 PM CST, 1 hour 8 minutes earlier.
Area forecast discussion, Mar 11, 9:53 PM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
953 PM CST SAT MAR 11 2006
.DISCUSSION...
...TORNADO WATCH NUMBER 64 EXPANDED NORTHWARD...
HAVE COORDINATED WITH SPC TO EXPAND THE TORNADO WATCH NUMBER 64
SLIGHTLY NORTHWARD TO PLACE A FEW OF THE COUNITES THAT WERE IN THE
EXPIRING TORNADO WATCH NUMBER 63. THIS MEANS THAT BOND...
CLINTON...FAYETTE...MARION AND MADISON COUNTIES IN ILLINOIS...AND
MONTGOMERY...WARREN....ST CHARLES...WARREN...ST. LOUIS COUNTIES
AND ST. LOUIS CITY IS NOW COVERED BY A TORNADO WATCH UNTIL 2 AM.
HAVE DONE THIS AS STRONG TO SEVERE THUNDERSTORMS CONTINUE TO FORM
NEAR THE LAKE OF THE OZARKS...AND WILL CONTINUE TO MOVE INTO THESE
COUNTIES INTO OVERNIGHT HOURS. VERY ACTIVE SUPERCELLS PRODUCING
VERY LARGE HAIL AND TORNADOES ARE ONGOING IN THE CWA AT THE
MOMENT. THESE STORMS SHOULD CONTINUE TO MOVE THROUGH THE AREA
THROUGH 08Z BEFORE THE LOW LEVEL JET VEERS EWD.
&&
.AVIATION...
FOR THE 00Z TAFS...ONGOING CONVECTION ALG/AHD OF SLOLY MOVG CDFNT
ACRS THE FAR WRN PERIPHERY OF THE FA WL CONT TO PROGRESS EWD ACRS
THE FA THIS EVNG...AND EVENTUALLY...BY ARND OR SHORTLY AFT
MDNGT...SHUD BE E OF THE TAF SITES OF KSTL/KSUS. AFTER THIS...PCPN
CHCS ACRS THE TAF SITES WL SHARPLY DMSH UNTIL LATE SUNDAY AFTN
WHERE PROB30S WERE ADDED TO THE KCOU/KUIN TAFS.
STILL AM WORRIED ABT FOG POTENTIAL FOR LATE TNGT IN THOSE AREAS
THAT CAN CLR OUT...AND NOT GET TOO MUCH INTO THE DRY AIR BHND THE
CDFNT...KCOU...AND BECAUSE IT IS MORE SHELTERED...KSUS.
OTRW...SHUD SEE BKN SC CLD DECK MOV NWD ALG/AHD OF ADVANCING
WRMFNT AS IT SURGES THRU THE FA LATE SUNDAY MRNG/ERY SUNDAY AFTN.
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR IRON-JEFFERSON-
MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR BOND IL-CLINTON
IL-FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Mar 11, 10:34 PM CST, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1034 PM CST SAT MAR 11 2006 ILZ064-065-069-070-074-079-101-102-MOZ065-073>075-084-085-099-121800- BOND IL-CLINTON IL-FAYETTE IL-IRON-JEFFERSON-MADISON-MARION IL- MONROE IL-RANDOLPH IL-REYNOLDS-ST CLAIR IL-ST FRANCOIS-STE GENEVIEVE- WASHINGTON-WASHINGTON IL- 1034 PM CST SAT MAR 11 2006 ...TORNADO WATCH 64 IN EFFECT UNTIL 2 AM CST... ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ILLINOIS AS WELL AS EAST CENTRAL AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...VERY LARGE HAIL AND ISOLATED TORNADOES. IN ADDITION...THESE STORMS WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD RESULT IN FLASH FLOODING AS THE GROUND REMAINS NEARLY SATURATED FROM RECENT RAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. THERE WILL CONTINUE TO BE A RISK FOR FLASH FLOODING ON SUNDAY NIGHT WHERE THUNDERSTORMS PRODUCE VERY HEAVY RAINFALL. NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED TONIGHT AND ON SUNDAY AFTERNOON AND SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGHOUT THE WEEKEND FOR UPDATED OUTLOOKS AND POSSIBLE WATCHES AND WARNINGS. ILZ100-MOZ049-051-059>064-072-121800- CRAWFORD-FRANKLIN-GASCONADE-MADISON IL-MONTGOMERY-OSAGE-ST CHARLES- ST LOUIS-ST LOUIS CITY-WARREN- 1034 PM CST SAT MAR 11 2006 ...TORNADO WATCH NUMBER 64 IN EFFECT UNTIL 2 AM CST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EAST CENTRAL MISSOURI AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...VERY LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THE STORMS. NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY CONTINUED TO BE NEEDED TONIGHT AND IS LIKELY ON SUNDAY AFTERNOON AND SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGHOUT THE WEEKEND FOR UPDATED OUTLOOKS AND POSSIBLE WATCHES AND WARNINGS. ILZ058>060-095>099-MOZ018-019-026-027-034>036-041-042-047-048-050- 052-121800- ADAMS IL-AUDRAIN-BOONE-BROWN-CALHOUN IL-CALLAWAY-COLE-GREENE IL- JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MARION-MONITEAU-MONROE- MONTGOMERY IL-PIKE-PIKE IL-RALLS-SHELBY- 1034 PM CST SAT MAR 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS CENTRAL AND NORTHEASTERN MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE DURING THE OVERNIGHT HOURS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ...SIGNIFICANT OUTBREAK OF SEVERE WEATHER LIKELY ON SUNDAY... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA SUNDAY AFTERNOON AND SUNDAY NIGHT. THUNDERSTORMS WILL DEVELOP OVER THE REGION ON SUNDAY AS A STRONG STORM SYSTEM MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS INCLUDING SUPERCELLS ARE EXPECTED TO INCREASE IN COVERAGE DURING THE LATE AFTERNOON AND EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 70 MPH...VERY LARGE HAIL AND TORNADOES. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THE STORMS. NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ON SUNDAY AFTERNOON AND SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD CONTINUE TO MONITOR THE WEATHER THROUGHOUT THE WEEKEND FOR UPDATED OUTLOOKS AND POSSIBLE WATCHES AND WARNINGS. BRITT
In the hours before
Local storm report, Mar 11, 10:18 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TORNADO 2 N PERCY 38.04N 89.62W
03/11/2006 RANDOLPH IL LAW ENFORCEMENT
REPORTED ON THE GROUND
&&
FGLocal storm report, Mar 11, 10:25 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1025 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TORNADO FULTS 38.16N 90.21W
03/11/2006 MONROE IL AMATEUR RADIO
ROOF OFF THE POST OFFICE...TREES DOWN...OTHER BUILDINGS
HAVE DAMAGE - TROOPER IN ROUTE TO CHECK ON DAMAGE
&&
FGLocal storm report, Mar 11, 10:26 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1026 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL EVANSVILLE 38.09N 89.93W
03/11/2006 E0.75 INCH RANDOLPH IL TRAINED SPOTTER
&&
FGLocal storm report, Mar 11, 10:37 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1037 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TORNADO BREMEN 37.97N 89.75W
03/11/2006 RANDOLPH IL BROADCAST MEDIA
ALONG ROUTE 150 FROM BREMEN TO STEELEVILLE - NUMERMOUS
TREES AND POWER LINES DOWN...BARNS DESTROYED...SEVERAL
HOMES DAMAGED...POSSIBLE INJURIES
&&
FGLocal storm report, Mar 11, 10:41 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1041 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TORNADO 5 S FESTUS 38.15N 90.41W
03/11/2006 JEFFERSON MO BROADCAST MEDIA
POSSIBLE TORNADO - REPORTS OF SEVERAL BUILDINGS COLLAPSED
IN SELMA VILLAGE
&&
FGLocal storm report, Mar 11, 10:43 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL EVANSVILLE 38.09N 89.93W
03/11/2006 E1.00 INCH RANDOLPH IL BROADCAST MEDIA
&&
FGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 6:21 PM CST | Severe Thunderstorm Warning | LSX | Crawford, Washington | 39 min |
| Mar 11, 7:05 PM CST | Severe Thunderstorm Warning | LSX | Crawford, Iron, Washington | 40 min |
| Mar 11, 7:22 PM CST | Tornado Warning | LSX | Reynolds | 38 min |
| Mar 11, 7:54 PM CST | Tornado Warning | LSX | Crawford | 51 min |
| Mar 11, 7:58 PM CST | Tornado Warning | LSX | Iron, Reynolds | 47 min |
| Mar 11, 8:20 PM CST | Tornado Warning | LSX | Madison | 55 min |
| Mar 11, 8:26 PM CST | Tornado Warning | LSX | Washington | 49 min |
| Mar 11, 8:47 PM CST | Severe Thunderstorm Warning | LSX | Crawford | 28 min |
| Mar 11, 9:00 PM CST | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 30 min |
| Mar 11, 9:05 PM CST | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 40 min |
| Mar 11, 9:15 PM CST | Severe Thunderstorm Warning | LSX | Washington | 30 min |
| Mar 11, 9:23 PM CST | Severe Thunderstorm Warning | LSX | Crawford | 29 min |
| Mar 11, 9:39 PM CST | Tornado Warning | LSX | Sainte Genevieve | 51 min |
| Mar 11, 9:43 PM CST | Severe Thunderstorm Warning | LSX | Washington | 47 min |
| Mar 11, 10:17 PM CST | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 43 min |
| Mar 11, 10:26 PM CST | Severe Thunderstorm Warning | LSX | Crawford | 38 min |
| Mar 11, 11:53 PM CST | Tornado Warning | LSX | Crawford, Washington | 37 min |
| Mar 12, 12:12 AM CST | Tornado Warning | LSX | Jefferson | 41 min |
| Mar 12, 12:18 AM CST | Tornado Warning | LSX | Washington | 19 min |
| Mar 12, 12:35 AM CST | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 40 min |
| Mar 12, 12:44 AM CST | Flash Flood Warning | LSX | Crawford, Jefferson, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| Mar 12, 12:46 AM CST | Tornado Warning | LSX | Sainte Genevieve | 23 min |
| Mar 12, 2:53 AM CST | Severe Thunderstorm Warning | LSX | Reynolds | 32 min |
| Mar 12, 3:03 AM CST | Flash Flood Warning | LSX | Iron, Madison, Reynolds | 4 hr |
| Mar 12, 10:51 AM CST | Severe Thunderstorm Warning | LSX | Marion, Monroe, Ralls, Shelby | 39 min |
| Mar 12, 10:54 AM CST | Tornado Warning | LSX | Marion, Monroe, Ralls, Shelby | 51 min |
| Mar 12, 11:24 AM CST | Tornado Warning | LSX | Marion, Ralls | 36 min |
| Mar 12, 4:27 PM CST | Tornado Warning | LSX | Boone, Moniteau | 48 min |
| Mar 12, 4:29 PM CST | Tornado Warning | LSX | Audrain, Boone | 46 min |
| Mar 12, 5:13 PM CST | Tornado Warning | LSX | Audrain, Boone, Callaway | 47 min |
| Mar 12, 5:16 PM CST | Tornado Warning | LSX | Audrain, Boone, Monroe | 29 min |
| Mar 12, 5:35 PM CST | Tornado Warning | LSX | Audrain, Monroe, Pike, Ralls | 55 min |
| Mar 12, 5:54 PM CST | Tornado Warning | LSX | Audrain, Lincoln, Montgomery, Pike | 66 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.